, Volume 30, Issue 1-2, pp 283-295

A Riesz basis for Bargmann-Fock space related to sampling and interpolation

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

It is shown that the Bargmann-Fock spaces of entire functions, Ap (C),p≧1 have a bounded unconditional basis of Wilson type [DJJ] which is closely related to the reproducing kernel. From this is derived a new sampling and interpolation result for these spaces.

Partially supported by grant AFOSR 90-0311.